# SDR DALA12004753124

- Difficulty date: July 19, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBEAM AFT FR 20 -Y254 UPPER FLANGE HOLE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=1.50 INCH W=1.00 INCH D=0.024 INCH.  OUT OF LIMITS IAW SRM 53-00-14.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11.
